# SDR 99ZZZX983

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43438
- Make and model: Piper PA-28-161
- Aircraft serial: 288416052
- System (JASC): 3250 · Landing Gear Steering System
- Part: Horn Assy
- Part number: 3519200
- Condition: Cracked
- Location: Nlg
- Part time: 3,004 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ALONG WELD WHERE NOSE GEAR MOUNTING PLATE ATTACHES TO ANGLES.  SUBMITTER STATED WELD IS UNDERCUT WITH INSUFFICIENT MATERIAL.
